advertisement
Question
Posted by: Curious | 2009-08-18

Could I have a fertility problem?

I have been on the pill called melodene for the past 3 years. In April I stopped the pill as I am trying to conceive and up till today there is no result.
Could I have a fertility problem? Or is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is normal. Have a look at the Top 5 questions on falling pregnant after stopping contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement